# SDR QMLA2018072018085

- Difficulty date: July 17, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N837AM
- Make and model: Snias AS350B3
- Aircraft serial: 3837
- Aircraft time: 6,261 hours, 9,553 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL130Q4
- Part serial: 6628
- Condition: Failed
- Location: Engine
- Part time: 6,263 hours, 9,563 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR FAILURE IN FLIGHT. RESET PROCEDURES SUCCESSFUL, BUT ELECTED TO MAKE A PRECAUTIONARY LANDING AT ORIGINATING BASE.
